# SDR AALA970024

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 262-274
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 6 FASTENER HOLES CRACKED.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND STRAPS IAW ECOH4087 DX.  (M)
